Convergence of spectral expansions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$
Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1313-1323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_8_a3,
author = {N. La\v{z}eti\'c},
title = {Convergence of spectral expansions corresponding to a nonnegative selfadjoint extension of the {Sturm{\textendash}Liouville} operator for functions from the class $H_p^\alpha$},
journal = {Differencialʹnye uravneni\^a},
pages = {1313--1323},
year = {1982},
volume = {18},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_8_a3/}
}
TY - JOUR AU - N. Lažetić TI - Convergence of spectral expansions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$ JO - Differencialʹnye uravneniâ PY - 1982 SP - 1313 EP - 1323 VL - 18 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_8_a3/ LA - ru ID - DE_1982_18_8_a3 ER -
%0 Journal Article %A N. Lažetić %T Convergence of spectral expansions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$ %J Differencialʹnye uravneniâ %D 1982 %P 1313-1323 %V 18 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1982_18_8_a3/ %G ru %F DE_1982_18_8_a3
N. Lažetić. Convergence of spectral expansions corresponding to a nonnegative selfadjoint extension of the Sturm–Liouville operator for functions from the class $H_p^\alpha$. Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1313-1323. http://geodesic.mathdoc.fr/item/DE_1982_18_8_a3/